EconPapers    
Economics at your fingertips  
 

The identification of a mixture of first order binary Markov Chains

Jesus Carro () and Martin Browning

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: Let S be the number of components in a finite discrete mixing distribution. We prove that the number of waves of panel being greater than or equal to 2S is a sufficient condition for global identification of a dynamic binary choice model in which all the parameters are heterogeneous. This model results in a mixture of S binary first order Markov Chains

Keywords: Discrete; choice; Markov; processes; Global; identification (search for similar items in EconPapers)
JEL-codes: C23 C24 J64 (search for similar items in EconPapers)
Date: 2011-01
New Economics Papers: this item is included in nep-dcm and nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/11812/we1117.pdf?sequence=1 (application/pdf)

Related works:
Journal Article: The Identification of a Mixture of First-Order Binary Markov Chains (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:we1117

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2021-05-29
Handle: RePEc:cte:werepe:we1117